# SDR ABXA20251112295

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 94,271 hours, 27,403 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, RECEIVED AILERON LOCKOUT EICAS MESSAGE.  AFTER LANDING, MTX DEFERRED AILERON LOCKOUT SYSTEM IAW MEL ABX 27-11-2 PLACARD INSTALED MX PROCEDURES ACCOMPLISHED.  AIRCRAFT RETURNED TO SERVICE.
